Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Back and neck injury, stiffness, shivering, migraines. Elevated cholesterol levels. Suggest?

I am a 45 year old female. iIstarted having a feeling like my arms were weak and tremoring. My legs also feel this way but not as severe. I have had bloodwork last week and more today. I am having an MRI of my brain tomorrow. I did have a neck and back injury over 20 years ago that causes a lot of pain and stiffness . I feel like it may stem from that. The bloodwork Ihad that came back didn t show much. I think my regular doctor was loking for Anemia , vitamin D and B 12 (being low) I think. My blood sugar fasting was 82 and my cholesterol was a little elevated but nothing major. I don t know if they looked at kidney or liver function. They may have. There just wasn t anything alarming going on or with the X rays of my neck area. I wish this shaky tremoring feeling would go away. The Neurologist I saw today is going to look for brain tumor (because I have a lot of migraines, but that s been going on for years and years). He also wants to rule out Lupus , but i was more concerned about M.S. The other syptoms I have match up more with MS than Lupus. What are your thoughts? I would appreciate any feedback. Thanks, Mischele
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
I have taken note of your problems in detail.

Very difficult to say you hav lupus or MS with out investigation and your problems can be caused by other more common condition like anemia and thyroid dysfunction ie hyperthyroidism.

I would suggest you to undergo complete hemogram and thyroid profile, ANA BY ELISA METHOD .

Let me know the results for further plan
Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor